Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Frequent urination problem, took Alfaten- D, caused me erectile dysfunction problem. Can Flotral 10 solve erectile dysfunction?

Hallow Doctor, I am 70 year old. I had frequent urination problem about two years ago. I consulted a Doctor who treated me and I got OK. Then the Doctor prescribed Alfaten- D and asked me to continue with this medicin. However I got reaction of this medicin and it also caused me erectile dis function problem which still continues. The Doctor has now prescribed Flotral 10 which I have started from the last 15 days. My question is can this medicin solve erectile dis fuction problem effectivily. Please help.- Virendra Singh
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have benign enlargement of Prostate and have been taking alpha blockers and Dutasteride to improve your urine flow and reduce frequency of micturition due to enlarge Prostate..
These drugs are known to have side effects of reducing libido due to their action of reducing testosterone levels in blood.
You shall get your erectile dysfunction to be normal once you stop taking these drugs.
Consult qualified Urologist for evaluation and to change the drugs.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor